# SDR IPXA2025041298764

- Difficulty date: March 27, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504658
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 PYLON OUTBD SIDE BETWEEN ACCESS PANELS SHOWS CORROSIONN AT INSIDE SKIN AREA. (RED DOT OUTSIDE).  FABRICATED EXTERNAL REPAIR DOUBLER FOR ACCOMPLISHED STEP 19 OF EA # 757-5450-27-A3873 PRELIMINARY 3. VERIFIED FABRICATED EXTERNAL REPAIR DOUBLER FOR ACCOMPLISHED STEP 19 OF EA # 757-5450-27-A3873 PRELIMINARY 3.INSTALLED REPAIR PARTS FOR ACCOMPLISH TO STEP 30 OF EA # 757-5450-27-A3873 PRELIMINARY 3. REVIEWED
